American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.1X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] D. B. Lowdenslager. Duality in vector lattices . Proc. Amer. Math. Soc. 8 (1957) 476-483. MR 0087902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. J. Pettis. Comments on open homomorphisms . Proc. Amer. Math. Soc. 8 (1957) 583-586. MR 0087898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mahlon M. Day. Every $l$-space is isomorphic to a strictly convex space . Proc. Amer. Math. Soc. 8 (1957) 415-417. MR 0090775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Israel Halperin and W. A. J. Luxemburg. Reflexivity of the length function . Proc. Amer. Math. Soc. 8 (1957) 496-499. MR 0087903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. R. Phelps. Convex sets and nearest points . Proc. Amer. Math. Soc. 8 (1957) 790-797. MR 0087897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John C. Holladay. A note on the Stone-Weierstrass theorem for quaternions . Proc. Amer. Math. Soc. 8 (1957) 656-657. MR 0087047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean Dieudonné. Denumerability conditions in locally convex vector spaces . Proc. Amer. Math. Soc. 8 (1957) 367-372. MR 0083687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seth Warner. Weakly topologized algebras . Proc. Amer. Math. Soc. 8 (1957) 314-316. MR 0084727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ellen Correl and Melvin Henriksen. On rings of bounded continuous functions with values in a division ring . Proc. Amer. Math. Soc. 7 (1956) 194-198. MR 0084716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leon Ehrenpreis. On the theory of kernels of Schwartz . Proc. Amer. Math. Soc. 7 (1956) 713-718. MR 0082637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. L. Klee. Strict separation of convex sets . Proc. Amer. Math. Soc. 7 (1956) 735-737. MR 0081444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Ganapathy Iyer. On the space of integral functions. IV . Proc. Amer. Math. Soc. 7 (1956) 644-649. MR 0078652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. W. Blackett. Simple near-rings of differentiable transformations . Proc. Amer. Math. Soc. 7 (1956) 599-606. MR 0078655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Walter T. Kyner. A generalization of the Borsuk and Borsuk-Ulam theorems . Proc. Amer. Math. Soc. 7 (1956) 1117-1119. MR 0082063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. W. Blackett. The near-ring of affine transformations . Proc. Amer. Math. Soc. 7 (1956) 517-519. MR 0078651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. K. Getoor. On semi-groups of unbounded normal operators . Proc. Amer. Math. Soc. 7 (1956) 387-391. MR 0080273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Harrop and J. D. Weston. An intersection property in locally convex spaces . Proc. Amer. Math. Soc. 7 (1956) 535-538. MR 0080265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. F. Bonsall. Extreme maximal ideals of a partially ordered vector space . Proc. Amer. Math. Soc. 7 (1956) 831-837. MR 0080883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leslie D. Gates. Linear differential equations in distributions . Proc. Amer. Math. Soc. 7 (1956) 933-939. MR 0080888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jean Dieudonné. Bounded sets in $(F)$-spaces . Proc. Amer. Math. Soc. 6 (1955) 729-731. MR 0073110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1